Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes UTI and high fever during pregnancy?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5892 Questions
Question
Hi my wife became pregnent through ivf. She is now in her 8 the week . She gone for a scan and every thing is fine at 8 week 4 days yesterday heart beat was 173 . But from her urine report she came to know she had an uti . From urine culture she came to know ecoli bacteria is present . At present she is getting fever of 102 F , we consulted a general physician here and using medications prescribed by him . (Please find the attached file for details ) . When she was on paracetamol infusion fever goin down to 98 but after 7 hrs again fever coming back to 102 . Do u think is it because of uti ? Doctor tested for typhoid malaria and other infections as well all came out negative . She was taking antibiotics dose (plz find attached file ) to get out of uti . Will they effect baby growing ?? Did antibiotic causing repeated fever ? Is the treatment given by the general physician exact ?? Please help us .
Posted Fri, 19 May 2017 in Pregnancy
 
 
Answered by Dr. Aarti Abraham 22 minutes later
Brief Answer:
As below

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Congratulations for your precious pregnancy !
Yes, the fever maybe because 0f UTI.
The antibiotic chosen is safe during pregnancy, so do not worry.
BUt the urine culture report is dated 17.4.17 and today is 29.4.17.
So it means the UTI is not yet cured.
She needs to get repeat urine routine microscopy done to know the reason for prolonged fever.
The treatment is correct at present.
Looking forward to hearing from you.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor